# SDR P5CA9801404

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL ONE CORROSION FOUND AT MAIN DECK BS 1725 STR 12L LAP JOINT AREA.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01, 51-10-02, 53-30-01 AND MM 51-24-11.
